Alert archive / Indiana / Freeze Warnings in 2008

Freeze Warning 4, NWS Indianapolis, IN

October 27, 200839 counties in Indiana

NWS Indianapolis, IN issued this freeze warning at Oct 27, 2008, 2:22 AM EDT for 39 counties in Indiana. It took effect at Oct 28, 2008, 12:00 AM EDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 27, 2008, 2:22 AM EDT (06:22 UTC)
In effect from
Oct 28, 2008, 12:00 AM EDT
Expired
Oct 28, 2008, 10:00 AM EDT
In force
10 hr
Issued by
NWS Indianapolis, IN
All 39 counties

Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 06:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 6.4 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2008-10-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2008-10-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2343 m above ground
0-6 km bulk shear
110 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KIND 270622
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
222 AM EDT MON OCT 27 2008

INZ021-028>031-035>049-051>057-060>065-067>072-271430-
/O.UPG.KIND.FZ.A.0004.081028T0400Z-081028T1400Z/
/O.NEW.KIND.FZ.W.0004.081028T0400Z-081028T1400Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
222 AM EDT MON OCT 27 2008

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT
TUESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. 

TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING OVERNIGHT TONIGHT.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

MK
5 follow-up statements
000 
WWUS73 KIND 271433 AAA
NPWIND

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1033 AM EDT MON OCT 27 2008

INZ021-028>031-035>049-051>057-060>065-067>072-272245-
/O.CON.KIND.FZ.W.0004.081028T0400Z-081028T1400Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
1033 AM EDT MON OCT 27 2008

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
10 AM EDT TUESDAY...


TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING OVERNIGHT
TONIGHT.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$
000 
WWUS73 KIND 271850
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
250 PM EDT MON OCT 27 2008

INZ021-028>031-035>049-051>057-060>065-067>072-280300-
/O.NEW.KIND.FZ.A.0005.081029T0400Z-081029T1400Z/
/O.CON.KIND.FZ.W.0004.081028T0400Z-081028T1400Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
250 PM EDT MON OCT 27 2008

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
10 AM EDT TUESDAY...
...FREEZE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING. A FREEZE WARNING REMAINS IN EFFECT FROM
MIDNIGHT TONIGHT TO 10 AM EDT TUESDAY. 

TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING OVERNIGHT
TONIGHT.

TEMPERATURES WILL AGAIN FALL BELOW FREEZING ON TUESDAY NIGHT.
TEMPERATURES ARE EXPECTED TO BE EVEN COLDER ON TUESDAY NIGHT THAN
TONIGHT...AND LOWS IN THE MIDDLE TO UPPER 20S WILL BE COMMON ON
TUESDAY NIGHT AS THERE WILL BE LESS CLOUDINESS AND LIGHTER WINDS
ON TUESDAY NIGHT.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

$$


JOHNSON
000 
WWUS73 KIND 280144
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
944 PM EDT MON OCT 27 2008

INZ021-028>031-035>049-051>057-060>065-067>072-281000-
/O.CON.KIND.FZ.W.0004.081028T0400Z-081028T1400Z/
/O.CON.KIND.FZ.A.0005.081029T0400Z-081029T1400Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
944 PM EDT MON OCT 27 2008

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT TUESDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT TUESDAY. A
FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING. 

TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING OVERNIGHT
TONIGHT.

TEMPERATURES WILL AGAIN FALL BELOW FREEZING ON TUESDAY NIGHT.
TEMPERATURES ARE EXPECTED TO BE EVEN COLDER ON TUESDAY NIGHT THAN
TONIGHT...AND LOWS IN THE MIDDLE TO UPPER 20S WILL BE COMMON ON
TUESDAY NIGHT AS THERE WILL BE LESS CLOUDINESS AND LIGHTER WINDS
ON TUESDAY NIGHT.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

$$
000 
WWUS73 KIND 280746
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
346 AM EDT TUE OCT 28 2008

INZ021-028>031-035>049-051>057-060>065-067>072-281600-
/O.CON.KIND.FZ.W.0004.000000T0000Z-081028T1400Z/
/O.CON.KIND.FZ.A.0005.081029T0400Z-081029T1400Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
346 AM EDT TUE OCT 28 2008

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING.
A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY MORNING. 

TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING EARLY THIS
MORNING WITH A COLD NORTHWEST FLOW AND INTERMITTENT CLOUD COVER.

TEMPERATURES ARE ALSO EXPECTED TO FALL BELOW FREEZING AGAIN
TONIGHT AS HIGH PRESSURE BUILDS INTO THE AREA AND SKIES CLEAR OUT.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

$$
000 
WWUS73 KIND 281342 AAA
NPWIND

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
942 AM EDT TUE OCT 28 2008

INZ021-028>031-035>049-051>057-060>065-067>072-282145-
/O.EXP.KIND.FZ.W.0004.000000T0000Z-081028T1400Z/
/O.CON.KIND.FZ.A.0005.081029T0400Z-081029T1400Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
942 AM EDT TUE OCT 28 2008

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY MORNING...
...FREEZE WARNING WILL EXPIRE AT 10 AM EDT THIS MORNING...

THERE COULD BE ANOTHER ROUND OF FREEZING TEMPERATURES ON THE WAY
TONIGHT.  AS A RESULT...A FREEZE WATCH REMAINS IN EFFECT FOR
TONIGHT.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this freeze warning went out at Oct 27, 2:02 AM EDT, 20 minutes earlier.

Area forecast discussion, Oct 27, 2:02 AM EDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
202 AM EDT MON OCT 27 2008

.DISCUSSION...
FCST FOCUS WL BE ON TEMPS AS AN EARLY SEASON COLD OUTBREAK INVADES
THE GT LKS AND OH VLY TODAY. POPS AND PRECIP TYPE WL ALSO BE A
CHALLENGE IN THE SHORT TERM.

AT 06Z...SATELLITE PIX WERE SHOWING CU DECK SPREADING SE ACRS NWRN
PARTS OF THE FA. RADAR PIX WERE SHOWING LGT RETURNS AND A FEW OBS
SNOW FLURRIES AHEAD OF S/W EMBEDDED IN THE COLD UPR TROF FM HUDSON
BAY TO THE MIDDLE MSP VLY. MODELS IN DECENT AGREEMENT ON THE OVERALL
SYNOPTIC PATTERN AS THEY SLIDE THE UPR TROF ACRS CNTRL INDIANA
TODAY. WITH BEST LOW LVL MOISTURE N AND E TODAY...WL GO WITH SLGT
POPS THERE. WITH SFC PRES GRADIENT STILL TIGHT TODAY...WOULD EXPECT
SOME GUSTS TO NEAR 30 MPH. MEANWHILE...EMBEDDED IMPULSES...DEEPER
LOW LVL MOISTURE AND BOUNDARY LYR WINDS VEERING TO NNW FAVOR SLGT
CHC OF PRECIP ACRS XTRM NERN AND ECNTRL ZONES TNGT ENOUGH FOR A SLGT
CHC OF PRECIP. BUKFIT FAVORS SNOW SHOWERS OR FLURRIES MIXING WITH
RAIN SHOWERS OR SPRINKLES THIS AFTERNOON AND THEN BACK TO JUST SNOW
SHOWERS AFTER DARK. CLOUD COVER AND COLD 850 TEMPS AROUND -6 CELSIUS
FAVOR TEMPS SEVERAL DEGREES BLW MOS TODAY. WL GO WITH A FREEZE
WARNING TNGT...ALTHOUGH MODEL TIME SECS AND SOUNDINGS ALONG WITH
SATELLITE TRENDS FAVOR KEEPING TNGT MOSTLY CLOUDY WHICH WL RESULT IN
TEMPS NOT QUITE AS COLD AS PREVIOUSLY THOUGH BUT STILL AOB FREEZING.
THUS...PREFER THE WARMER MOS TNGT. COULD STILL SEE SOME SHOWERS
AROUND NE TUES AS COLDEST 850 TEMPS SETTLE ACRS THE AREA AS WELL AS
SOME RESIDUAL LOW LVL MOISTURE AND NNW BOUNDARY FLOW...BUT FOR NOW
WL JUST GO WITH MORE CLOUDS THERE. COLDEST NIGHTTIME TEMPS OF THE
SEASON EXPECTED TUES NGT AS SKIES ARE EXPECTED TO AT LEAST PARTIALLY
CLEAR AND THE WINDS EXPECTED TO DROP OFF A BIT.

TEMPS BACK TO OR ABOVE NORMAL LATE IN THE WEEK AND DRY WEATHER IS
EXPECTED AS A HIGH AMPLITUDE RIDGE APPROACHES.

&&

.AVIATION...

DISCUSSION FOR 270600Z TAFS...

BRISK NW FLOW WILL OCCUR ACROSS ROUTES AS STRONG COLD FRONT OVER THE
APPALACHIANS CONTINUES EASTWARD.  THE GRADIENT WILL WEAKEN A LITTLE
OVER NEXT 24 HOURS AS HIGH PRESSURE DRIFTS EAST ACROSS THE GREAT
PLAINS.  SATELLITE AND WEATHER DEPICTION SHOWS QUITE A BIT OF SC
ACROSS THE UPPER MIDWEST AND NW FLOW WILL BRING THESE CLOUDS ACROSS
THE TAF SITES.

AREAS OF MVFR CIGS WERE OCCURRING ACROSS EXTREME NORTHERN
ILLINOIS...NE IOWA AND SOUTHERN WISCONSIN. THIS WILL MOVE INTO AT
LEAST KIND AND KLAF BY 9-11Z TIME FRAME. MODEL SOUNDINGS INDICATE A
PERIOD OF LOW CIGS AROUND THIS TIME AND THEN CIGS RISING BACK INTO
VFR CATEGORY BY MIDDAY MONDAY.  AFTER THAT VFR WITH CIGS AROUND 4
THOUSAND FEET. WILL SCATTER SC AT KHUF MONDAY EVENING AND OTHER
SITES AFTER 06Z TUESDAY AS HIGH PRES OVER PLAINS CONTINUE TO BUILD
EASTWARD.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
FREEZE WARNING FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING FOR
INZ021-028>031-035>049-051>057-060>065-067>072.

&&

AVIATION...JH/CP
PUBLIC...MK
Hazardous weather outlook, Oct 27, 2:19 AM EDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
219 AM EDT MON OCT 27 2008

INZ043>046-051>056-060>065-067>072-281000-
VERMILLION-PARKE-PUTNAM-HENDRICKS-VIGO-CLAY-OWEN-MORGAN-JOHNSON-
SHELBY-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-
DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
219 AM EDT MON OCT 27 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

FREEZE CONDITIONS ARE EXPECTED TO OCCUR OVERNIGHT TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

FREEZE CONDITIONS ARE EXPECTED TO OCCUR TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ021-028>030-035>037-039-047-281000-
CARROLL-WARREN-TIPPECANOE-CLINTON-FOUNTAIN-MONTGOMERY-BOONE-
HAMILTON-MARION-
219 AM EDT MON OCT 27 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT CHANCE OF SNOW SHOWERS TODAY...HOWEVER LITTLE TO
NO ACCUMULATION IS EXPECTED. FREEZE CONDITIONS ARE EXPECTED TO OCCUR
OVERNIGHT TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

FREEZE CONDITIONS ARE EXPECTED TO OCCUR TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ031-038-040>042-048-049-057-281000-
HOWARD-TIPTON-MADISON-DELAWARE-RANDOLPH-HANCOCK-HENRY-RUSH-
219 AM EDT MON OCT 27 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT CHANCE OF SNOW SHOWERS TODAY...HOWEVER LITTLE TO
NO ACCUMULATION IS EXPECTED. FREEZE CONDITIONS ARE EXPECTED TO OCCUR
OVERNIGHT TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A SLIGHT CHANCE OF SNOW SHOWERS TONIGHT...HOWEVER LITTLE TO
NO ACCUMULATION IS EXPECTED. FREEZE CONDITIONS ARE EXPECTED TO OCCUR
TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

KOCH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 27, 2:50 PM EDTFreeze WatchINDBartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more23 hr

Nearby

Freeze Warnings in Indiana, 2008Every freeze warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.